Advertisement

Siberian Mathematical Journal

, Volume 18, Issue 2, pp 284–289 | Cite as

Transformations of systems of convergence

  • A. I. Rubinshtein
Article
  • 16 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    P. L. Ul'yanov, “Divergent series with respect to a Haar system and with respect to bases,” Dokl. Akad. Nauk SSSR,138, No. 3, 556–559 (1961).Google Scholar
  2. 2.
    A. M. Olevskii, “Divergent series in L2 with respect to complete systems,” Dokl. Akad. Nauk SSSR,138, No. 3, 545–548 (1961).Google Scholar
  3. 3.
    A. I. Rubinshtein, “Rearrangements of complete systems of convergence,” Sib. Mat. Zh.,13, No. 2, 420–428 (1972).Google Scholar
  4. 4.
    S. Kaczmarz and H. Steinhaus, Theory of Orthogonal Series [in German], Chelsea Publ.Google Scholar
  5. 5.
    I. M. Gel'fand, Lectures on Linear Algebra [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • A. I. Rubinshtein

There are no affiliations available

Personalised recommendations